MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys troponin t gen 5 stat assay (troponin t stat) on a cobas 8000 e 602 module.The initial result at 7:19 p.M.Was 31.50 ng/l with a data flag.At 7:24 p.M.The technician repeated the sample with a manual dilution of 1:10 and the result was 60.00 ng/l with a data flag.The repeat result at 11:59 p.M.Was 26.05 ng/l with a data flag.The initial result of 31.50 ng/l was believed to be correct.
 
Additional Manufacturer Narrative
The e602 module serial number was (b)(6).H3 other text : na.
 
Additional Manufacturer Narrative
Qc was acceptable.The technician repeated the sample with a manual dilution of 1:10; the sample was repeated at normal sample volume over 2 hours later with the sample sitting out during that time at room temperature.Product labeling does not recommend dilutions for patient samples and states: "due to possible evaporation effects, samples, calibrators and controls on the analyzers should be analyzed/measured within 2 hours." the investigation determined the event was due to customer handling issues (dilution and sample).

Brand Name
ELECSYS TROPONIN T GEN 5 STAT ASSAY
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17375961
Report Number1823260-2023-02406
Device Sequence Number6384244
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number08469865160
Device Lot Number68811800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown